RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1992, Volume 37, Issue 4, Pages 747–750 (Mi tvp4049)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On Polynomials in Normally Distributed Random Values

Yu. V. Prokhorov


Full text: PDF file (506 kB)

English version:
Theory of Probability and its Applications, 1993, 37:4, 692–695

Bibliographic databases:

Received: 18.08.1992

Citation: Yu. V. Prokhorov, “On Polynomials in Normally Distributed Random Values”, Teor. Veroyatnost. i Primenen., 37:4 (1992), 747–750; Theory Probab. Appl., 37:4 (1993), 692–695

Citation in format AMSBIB
\Bibitem{Pro92}
\by Yu.~V.~Prokhorov
\paper On Polynomials in Normally Distributed Random Values
\jour Teor. Veroyatnost. i Primenen.
\yr 1992
\vol 37
\issue 4
\pages 747--750
\mathnet{http://mi.mathnet.ru/tvp4049}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1210057}
\zmath{https://zbmath.org/?q=an:0788.60023|0769.60012}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 37
\issue 4
\pages 692--695
\crossref{https://doi.org/10.1137/1137123}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4049
  • http://mi.mathnet.ru/eng/tvp/v37/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Prokhorov, V. I. Khokhlov, “On Polynomials of Components of Gaussian Random Vectors”, Theory Probab. Appl., 52:4 (2008), 720–724  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. V. Viskov, V. I. Khokhlov, “Four areas of Yu. V. Prokhorov's studies and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:211
    Full text:46
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020